# SDR ASAA12511314

- Difficulty date: March 29, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 613 hours, 181 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Part number: 3404027060
- Part serial: YY1242109
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 626 hours, 186 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT NR 1 ENGINE FILTER BYPASS LIGHT ILLUMINATED.  PERFORMED EEC BITE IAW FIM 73-05 TASK 801.  FOUND NR 1 ENGINE FILTER BYPASS NO MESSAGE WITH ASSOCIATED FAULT 73-31071 INDICATING A FAULT WITH THE FUEL FILTER BYPASS WARNING SYSTEM.  VERIFIED FUEL FILTER DIFF PRESSURE SWITCH BAD PIN 2 TO 3 OPEN PIN 2 TO 1 OPEN.  REF SSM 73-31-11.  REPLACED NO NR 1 ENG FUEL DIFFERENTIAL PRESSURE SWITCH REF MM 73-34-01.  PERFORMED FUEL DIFF PRES SWITCH INST TEST REF MM 73-34-01 NO DEFECTS NOTED.  PERF EEC TEST TASK 73-21-00-700-804 F00, NO DEFECTS NOTED.  PERFORMED IDLE POWER LEAK CHECK REF MM 71-00-00-700-801-F00, NO LEAKS NOTED.
